# SDR GUUA95055060910A

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 28,874 hours, 34,058 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100196
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED EXFOLIATION ON RT ELEVATOR TORQUE TUBE.   REPLACED RT ELEVATOR TORQUE TUBE.
